# SDR CAL960096

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dinged
- Location: Lt Te Flap
- Part time: 36,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND LOWER SURFACE OF INBOARD LEFT FLAP VANE DINGED AND ERODED DUE TO IMPACT DAMAGE CAUSED BY TIRE DEBRIS.  A HOT BOND REPAIR WAS PERFORMED IAW SRM 51-1-9A.  (M)
